Posted by: Luane | 2011-08-29


Hi there,

I would like to find out about the following. I had a really hectic week last week and I suffer with anxiety. I am on some medication called cilift. I had a reburst of anxiety and got the crawling warm skin sensation and after that I had a really terrible headache that was really bad. It was in the left hand side of my head going to my temples and as i got up or moved fast it was even worse. Like pushing into my eye. it became better, but it sometimes still feels like it is lingering like something rolling around in my head....can this be a tension is much better now, but it is still faintly there.

Hope to get some of your advice. This is day 6.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is very possible that you have a tension headache. It is also possible that you have severe muscle spasm of the neck and shoulder muscles, due to your anxiety. I therefore, suggest that you consult a physiotherapist for the treatment of your muscle spasm. You can take two Myprodol capsules, six hourly, for the pain but if it does not get any better, you will have to consult your doctor.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.